# SDR DALA2022083105849

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,744 hours, 30,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 D RING ON L2 DOOR UNSECURE. CORRECTIVE ACTION: STOWED LIFE RAFT SURVIVAL KIT D RING PER B757 AMM 25-66. (9060894)
